# SDR CA190422014

- Difficulty date: April 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 21,710 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rvdt
- Part number: 471843
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 16-APR-2019 THE AIRCRAFT DEPARTED BUT PERFORMED AN AIR-RETURN DUE TO LANDING GEAR RETRACTION FAILURE DURING CLIMB. FLIGHT CREW ACTIONED THE QRH. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CREW FOUND THE NLG RVDT`S ABOVE 40MV AND THE NOSE WHEEL STEERING CENTERING INDUCTANCE OUT.  MAINTENANCE RECTIFICATION: NLG RVDT`S (P/N 47184-3) RIGGED IAW AMM 32-51-00, NWS INDUCTANCE RIGGED IAW AMM 32-61-06, NWS OPERATIONAL TEST C/O IAW AMM 32-51-00, PLUS GEAR SWINGS IAW AMM 32-31-00.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT. (TC# 20190422014)
